# SDR N8UA10092009A

- Difficulty date: October 9, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Engine: Rroyce DART529
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

MX TEST FLIGHT, AFTER REPLACEMENT OF BLOWER AND ALTERNATOR ON SUSPECT LEAKING RT ENG GEARBOX.  (2) HOURS OUT, RT ENGINE GEARBOX LOW OIL PRESSURE WARNING LIGHT.  ACFT WAS DIRECTED TO RETURN TO DEPARTURE.  PROP WAS FEATHERED AND ENGINE WAS SHUTDOWN.  NO PASSENGERS ON TEST FLIGHT.
